MathSciNet Relay Station
MathSciNet bibliographic data
MR937635 58G25 (11F72 35P05 47F05)
Davies, E. B.; Simon, Barry; Taylor, Michael $L^p$ spectral theory of Kleinian groups. J. Funct. Anal. 78 (1988), no. 1, 116–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement